用户名: 密码: 验证码:
Existence and estimation of the Hausdorff dimension of attractors for an epidemic model
详细信息    查看全文
  • 作者:Marí ; a Anguiano
  • 刊名:Mathematical Methods in the Applied Sciences
  • 出版年:2017
  • 出版时间:15 March 2017
  • 年:2017
  • 卷:40
  • 期:4
  • 页码:857-870
  • 全文大小:448K
  • ISSN:1099-1476
文摘
We prove the existence of pullback and uniform attractors for the process associated to a non-autonomous SIR model, with several types of non-autonomous features. The Hausdorff dimension of the pullback attractor is also estimated. We illustrate some examples of pullback attractors by numerical simulations. Copyright

© 2004-2018 中国地质图书馆版权所有 京ICP备05064691号 京公网安备11010802017129号

地址:北京市海淀区学院路29号 邮编:100083

电话:办公室:(+86 10)66554848;文献借阅、咨询服务、科技查新:66554700